Opseg i povrsina snjezne pahuljice

R. Sotirov, V. Taslidžic

Research output: Contribution to journalArticleProfessional

Original languageOther
Pages (from-to)76-80
JournalJournal of Mathematics and Physics
Volume43
Publication statusPublished - 1998
Externally publishedYes

Cite this

Sotirov, R. ; Taslidžic, V. / Opseg i povrsina snjezne pahuljice. In: Journal of Mathematics and Physics. 1998 ; Vol. 43. pp. 76-80.
@article{8735e9eba7e94284977e570faa14925c,
title = "Opseg i povrsina snjezne pahuljice",
author = "R. Sotirov and V. Taslidžic",
year = "1998",
language = "Other",
volume = "43",
pages = "76--80",
journal = "Journal of Mathematics and Physics",

}

Opseg i povrsina snjezne pahuljice. / Sotirov, R.; Taslidžic, V.

In: Journal of Mathematics and Physics, Vol. 43, 1998, p. 76-80.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Opseg i povrsina snjezne pahuljice

AU - Sotirov, R.

AU - Taslidžic, V.

PY - 1998

Y1 - 1998

M3 - Article

VL - 43

SP - 76

EP - 80

JO - Journal of Mathematics and Physics

JF - Journal of Mathematics and Physics

ER -